Asymptotically Schrödinger Space-Times: TsT Transformations and Thermodynamics

Hartong, Jelle; Rollier, Blaise (2011). Asymptotically Schrödinger Space-Times: TsT Transformations and Thermodynamics. Journal of High Energy Physics, 2011(1), pp. 1-29. Berlin: Springer 10.1007/JHEP01(2011)084

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Hartong, Jelle and Rollier, Blaise

ISSN:

1029-8479

Publisher:

Springer

Language:

English

Submitter:

Esther Fiechter

Date Deposited:

04 Oct 2013 14:17

Last Modified:

09 Nov 2016 10:46

Publisher DOI:

10.1007/JHEP01(2011)084

Web of Science ID:

000287937700074

URI:

https://boris.unibe.ch/id/eprint/5004 (FactScience: 209692)

Actions (login required)

Edit item Edit item
Provide Feedback